Volume 31, Issue 3
A Cyclic Probabilistic C-Contraction Results using Hadzic and Lukasiewicz T-Norms in Menger Spaces

B. S. Choudhury, S. K. Bhandari & P. Saha

Anal. Theory Appl., 31 (2015), pp. 283-298

Published online: 2017-07

Preview Full PDF 202 645
Export citation
  • Abstract

In this paper we introduce generalized cyclic C-contractionsthrough p number of subsets of a probabilistic metric space andestablish two fixed point results for such contractions. In ourfirst theorem we use the Hadzic type t-norm. In our next theoremwe use Lukasiewicz t-norm. Our results generalize the resultsof Choudhury and Bhandari [11]. A control function [3] has been utilized in our second theorem. The resultsare illustrated with some examples.

  • Keywords

Menger space Cauchy sequence fixed point $\phi$-function $\psi$-function

  • AMS Subject Headings

54E40 54H25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{ATA-31-283, author = {B. S. Choudhury, S. K. Bhandari and P. Saha}, title = {A Cyclic Probabilistic C-Contraction Results using Hadzic and Lukasiewicz T-Norms in Menger Spaces}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {31}, number = {3}, pages = {283--298}, abstract = {In this paper we introduce generalized cyclic C-contractionsthrough p number of subsets of a probabilistic metric space andestablish two fixed point results for such contractions. In ourfirst theorem we use the Hadzic type t-norm. In our next theoremwe use Lukasiewicz t-norm. Our results generalize the resultsof Choudhury and Bhandari [11]. A control function [3] has been utilized in our second theorem. The resultsare illustrated with some examples.}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2015.v31.n3.6}, url = {http://global-sci.org/intro/article_detail/ata/4640.html} }
Copy to clipboard
The citation has been copied to your clipboard